Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 3, Pages 549-554

Positive solutions of an asymptotically planar system of elliptic boundary value problems

Departamento de Matemática e Estatística, Universidade Federal da Paraíba, Campina Grande, PB 58109-970, Brazil

Received 10 August 1995; Revised 12 December 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We will prove an existence result of positive solutions for an asymptotically planar system of two elliptic equations. It will be used as main tools for a Maximum Principle and a result on Bifurcation Theory.